# SDR FDEA202208111965

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N176FE
- Make and model: Boeing 767-300
- Aircraft serial: 63107
- Aircraft time: 5,266 hours, 2,577 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: 114T21705
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

L/E FORMER CRACKED AT STA 441 UNDER #5 L/E SLAT L/H WING MARKED WITH TAPE 0000392280 : BILLMAN, CRAIG B - 11-AUG-2022 22:51  REPLACED OSS 441 FORMER AS REQUIRED PER EA H-5720-T0370034 PT1.
